# SDR HALA9900073

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 399
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK, FOUND AREA OF CORROSION ON OUTER WING PANEL .5 INCH BY .5 INCH WITH DEPTH OF .070 AT STATION XORS 399.  FOUND BY VISUAL INSPECTION.  INSPECTION WAS INTERNAL.  BLENDED CORROSION AND REWORKED AREA IAW E50 7349, DATED 03/09/99.  (M)
